Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 8751097, 11 pages
https://doi.org/10.1155/2017/8751097
Research Article

The Improved Generalized tanh-coth Method Applied to Sixth-Order Solitary Wave Equation

Department of Mathematics, Faculty of Science and Technology, Loei Rajabhat University, Loei 42000, Thailand

Correspondence should be addressed to M. Torvattanabun; moc.evilswodniw@iak_irtnom

Received 10 February 2017; Revised 1 May 2017; Accepted 29 May 2017; Published 17 July 2017

Academic Editor: Emir Köksal

Copyright © 2017 M. Torvattanabun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Russell, “Report on Waves,” in Report of the Fourteenth Meeting of the British Association for the Advancement of Science, John Murray, London, UK, 1844. View at Google Scholar
  2. Z. Zhang and J. Wu, “Generalized (G′/G)-expansion method and exact traveling wave solutions of the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity in optical fiber materials,” Optical and Quantum Electronics, vol. 49, no. 2, 2017. View at Publisher · View at Google Scholar
  3. A.-M. Wazwaz, “The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 1002–1014, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. O. Guner and A. Bekir, “Traveling wave solutions for time-dependent coefficient nonlinear evolution equations,” Waves in Random and Complex Media. Propagation, Scattering and Imaging, vol. 25, no. 3, pp. 342–349, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. S. Osman, “Nonlinear interaction of solitary waves described by multi-rational wave solutions of the (2 + 1)-dimensional Kadomtsev-Petviashvili equation with variable coefficients,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 87, no. 2, pp. 1209–1216, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. S. Islam, K. Khan, and M. A. Akbar, “Application of the improved F-expansion method with Riccati equation to find the exact solution of the nonlinear evolution equations,” Journal of the Egyptian Mathematical Society, vol. 25, no. 1, pp. 13–18, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Sonmezoglu, M. Ekici, M. Moradi, M. Mirzazadeh, and Q. Zhou, “Exact solitary wave solutions to the new (3+1)-dimensional generalized Kadomtsev-Petviashvili equation,” Optik—International Journal for Light and Electron Optics, vol. 128, pp. 77–82, 2017. View at Publisher · View at Google Scholar
  8. B. H. Malwe, G. Betchewe, S. Y. Doka, and T. C. Kofane, “Travelling wave solutions and soliton solutions for the nonlinear transmission line using the generalized Riccati equation mapping method,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 84, no. 1, pp. 171–177, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. M. Kabir, “Modified Kudryashov method for generalized forms of the nonlinear heat conduction equation,” International Journal of the Physical Sciences, vol. 6, no. 25, pp. 6061–6064, 2011. View at Google Scholar
  10. A. Akbulut, M. Kaplan, and F. Tascan, “The investigation of exact solutions of nonlinear partial differential equations by using exp(-ϕ(ξ)) method,” Optik—International Journal for Light and Electron Optics, vol. 132, pp. 382–387, 2017. View at Publisher · View at Google Scholar
  11. S. Sahoo and S. Saha Ray, “Lie symmetry analysis and exact solutions of (3 + 1) dimensional Yu-Toda-Sasa-Fukuyama equation in mathematical physics,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 2, pp. 253–260, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Eslami and H. Rezazadeh, “The first integral method for Wu-Zhang system with conformable time-fractional derivative,” Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, vol. 53, no. 3, pp. 475–485, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. Cheng and B. Li, “CRE solvability, exact soliton-cnoidal wave interaction solutions, and nonlocal symmetry for the modified Boussinesq equation,” Advances in Mathematical Physics, vol. 2016, Article ID 4874392, 7 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Fan and Y. C. Hona, “Generalized tanh method extended to special types of nonlinear equations,” Zeitschrift für Naturforschung A, vol. 57, no. 8, 2002. View at Publisher · View at Google Scholar
  16. C. A. Gómez and A. H. Salas, “The Cole-Hopf transformation and improved tanh-coth method applied to new integrable system (KdV6),” Applied Mathematics and Computation, vol. 204, no. 2, pp. 957–962, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. H. Salas, C. A. Gómez, and J. Castillo, “New solutions for the modified generalized Degasperis-Procesi equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2608–2615, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. A. Gómez, “Closed form solutions for a generalized Benjamin-BONa-Mahony-BURgers equation with higher-order nonlinearity,” Applied Mathematics and Computation, vol. 234, pp. 618–622, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Hernán Garzón and A. G. S. Cesar, “The generalized tanh-coth method applied to biological model referent to nano-solitons of ionic wave,” Applied Mathematical Sciences, vol. 9, no. 137–140, pp. 6877–6882, 2015. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Torvattanabun and S. Koonprasert, “Variational iteration method combined with the improved generalized tanh-coth method for the generalized (1 + 1)-dimensional and (2 + 1)-dimensional ito equations,” Far East Journal of Mathematical Sciences, vol. 100, no. 8, pp. 1339–1355, 2016. View at Publisher · View at Google Scholar · View at Scopus
  21. M. A. Christou, “Sixth order solitary wave equations,” Wave Motion. An International Journal Reporting Research on Wave Phenomena, vol. 71, pp. 18–24, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus